# SDR 9600371154

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Fitting
- Condition: Corroded
- Location: Fs 1718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE STR 52 SPLICE FITTING AT FS 1718.  FABRICATED AND INSTALLED PER AFA 7102-1 AND SRM 53-10-00.
